# SDR FDEA201201190268

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: A5724183600251
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB 8 HAS A .75 INCH CRACK EXTENDING FROM RECEPTICAL.  REPAIRED LANDING ON RT WING L/E RIB 8 RECEPTICAL IAW SRM 57-41-12, SECTION 3 H,J,K, AND N.
